MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; VEHICLE, MOTOROZED 3-WHEELED

PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; VEHICLE, MOTOROZED 3-WHEELED
Model Number GO GO ELITE TRAVELLER 3 WHEEL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 03/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Consumer alleges the unit rolled over on her allegedly causing her to be thrown in the street.Her neighbor was able to help her.She allegedly just rode it again for the first time since and it allegedly tipped over on her again.
 
Additional Manufacturer Narrative
The scooter performed as designed during an extensive test ride.This model passed stability testing in 2016.With this, operator error is suspected.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
VEHICLE, MOTOROZED 3-WHEELED
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS CORPORATION
401 york avenue
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18462
8008008586
MDR Report Key21992154
Report Number2530130-2025-00821
Device Sequence Number14518865
Product Code INI
UDI-Device Identifier00606509300094
UDI-Public00606509300094
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K090524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberGO GO ELITE TRAVELLER 3 WHEEL
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale